It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


What you are pointing to is something called "rebound anxiety". If you do take higher dosages and then just stop taking them abruptly then yes, you can suffer from rebound anxiety. I only take .25mg to take the edge off when needed and don't seem to get rebound anxiety. Now when I traveled a month ago I took 1mg and noticed that when it started to wear off, yes, I was quite anxious. In my opinion, you should come off of xanax gradually and take smaller doses to prevent rebound anxiety.
Everyone's body reacts to medicine differently so its best to see how you will react and abide by your doctor's advice so you don't get addicted.

lyl





All times are GMT -7. The time now is 08:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!